Published and submitted papers

Giuseppe Rodriguez


1
M. Frontini, G. Rodriguez, and S. Seatzu.
Sulla risoluzione numerica del problema dei momenti finiti mediante polinomi di Chebyshev.
In Atti del Convegno Nazionale di Analisi Numerica, pages 223-230, Roma, 1989. Edi Press.

2
M. Frontini, G. Rodriguez, and S. Seatzu.
An algorithm for computing minimum norm solutions of finite moment problem.
In J.C. Mason and M.G. Cox, editors, Algorithms for Approximation II, pages 361-368, London, 1990. Chapman & Hall.
ISBN: 0-412-34580-3, MathSciNet, ISI-WoK.

3
G. Rodriguez and S. Seatzu.
Numerical solution of the finite moment problem in a reproducing kernel Hilbert space.
J. Comput. Appl. Math., 33(3):233-244, 1990.
DOI: 10.1016/0377-0427(90)90270-A. MathSciNet, Scopus.

4
G. Rodriguez and S. Seatzu.
On the numerical inversion of the Laplace transform with equally spaced data.
Atti Sem. Mat. Fis. Univ. Modena, XL:539-548, 1992.
MathSciNet.

5
G. Rodriguez and S. Seatzu.
On the numerical inversion of the Laplace transform with boundary constraints.
In A.N. Tikhonov, editor, Ill-posed Problems in Natural Sciences, pages 155-165, The Netherlands, 1992. VSP/TVP.
ISBN: 90-6764-141-3, MathSciNet, ISI-WoK.

6
G. Rodriguez and S. Seatzu.
On the solution of the finite moment problem.
J. Math. Anal. Appl., 171:321-333, 1992.
DOI: 10.1016/0022-247X(92)90346-F. MathSciNet, ISI-WoK, Scopus.

7
G. Rodriguez and S. Seatzu.
On the numerical inversion of the Laplace transform in reproducing kernel Hilbert spaces.
IMA J. Numer. Anal., 13:463-475, 1993.
DOI: 10.1093/imanum/13.3.463. MathSciNet, ISI-WoK, Scopus.

8
J.C. Mason, G. Rodriguez, and S. Seatzu.
Orthogonal splines based on B-splines--with applications to least squares, smoothing and regularization problems.
Numer. Algorithms, 5:25-40, 1993.
DOI: 10.1007/BF02109281. MathSciNet, Scopus.

9
G. Rodriguez and S. Seatzu.
Approximation methods for the finite moment problem.
Numer. Algorithms, 5:391-405, 1993.
DOI: 10.1007/BF02109420. MathSciNet, Scopus.

10
A. Innocenti, G. Rodriguez, and S. Seatzu.
Orthogonal splines with applications to multivariate least squares and integral equations of the first kind.
Technical Report CRS4-APPMATH-93-15, CRS4, Cagliari, Italy, 1993.

11
T.N.T. Goodman, C.A. Micchelli, G. Rodriguez, and S. Seatzu.
On the Cholesky factorization of the Gram matrix of locally supported functions.
BIT, 35(2):233-257, 1995.
DOI: 10.1007/BF01737164. MathSciNet, ISI-WoK, Scopus.

12
T. Gramchev and G. Rodriguez.
Piecewise smooth solutions for 1D wave equations with discontinuous velocity and singular source term.
In M. Marinov and D. Ivanchec, editors, Proceedings of the 20-th Summer School ``Applications of Mathematics in Engineering'', August 26 - September 2, 1994, Varna, Bulgaria, pages 59-69, Sofia, 1995. Technical University of Sofia.

13
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
$LDU$ factorization results for bi-infinite and semi-infinite scalar and block Toeplitz matrices.
Calcolo, 33:307-335, 1996.
MathSciNet, Scopus.

14
T.N.T. Goodman, C.A. Micchelli, G. Rodriguez, and S. Seatzu.
Spectral factorization of Laurent polynomials.
Adv. Comput. Math., 7:429-454, 1997.
DOI: 10.1023/A:1018915407202. MathSciNet, ISI-WoK, Scopus.

15
J.C. Mason, I.J. Anderson, G. Rodriguez, and S. Seatzu.
Training radial basis function networks by using separable and orthogonalized Gaussians.
In S.W. Ellacott, J.C. Mason, and I.J. Anderson, editors, Mathematics of Neural Networks, volume 8 of Operations Research/Computer Science Interfaces, pages 265-269. Kluwer, 1997.
ISI-WoK.

16
T.N.T. Goodman, C.A. Micchelli, G. Rodriguez, and S. Seatzu.
On the limiting profile arising from orthonormalizing shifts of exponentially decaying functions.
IMA J. Numer. Anal., 18(3):331-354, 1998.
DOI: 10.1093/imanum/18.3.331. MathSciNet, ISI-WoK, Scopus.

17
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Block Cholesky factorization of infinite matrices and orthonormalization of vectors of functions.
In Z. Chen, Y. Li, C.A. Micchelli, and Y. Xu, editors, Advances in Computational Mathematics, volume 202 of Lecture Notes in Pure and Applied Mathematics, pages 423-455, New York and Basel, 1998. M. Dekker Inc..
ISBN: 0-8247-1946-8, MathSciNet, ISI-WoK.

18
C. Brezinski, M. Redivo-Zaglia, G. Rodriguez, and S. Seatzu.
Extrapolation techniques for ill-conditioned linear systems.
Numer. Math., 81(1):1-29, 1998.
DOI: 10.1007/s002110050382. MathSciNet, ISI-WoK, Scopus.

19
C. Di Ruberto, G. Rodriguez, and S. Vitulano.
Image segmentation by texture analysis.
In Proceedings of International Conference on Image Analysis and Processing, pages 376-381, Los Alamitos, CA, 1999. IEEE Computer Society.
ISBN: 978-076950040-9, Scopus.

20
T.N.T. Goodman, C.A. Micchelli, G. Rodriguez, and S. Seatzu.
On the Cholesky factorisation of the Gram matrix of multivariate functions.
SIAM J. Matrix Anal. Appl., 22(2):501-526, 2000.
DOI: 10.1137/S0895479899343274. MathSciNet, ISI-WoK, Scopus.

21
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Solution methods for perturbed semi-infinite linear systems of block-Toeplitz type.
In M. Griebel, S. Margenov, and P. Yalamov, editors, Large-Scale Scientific Computations of Engineering and Environmental Problems II, volume 73 of Notes on Numerical Fluid Mechanics, pages 87-93. Vieweg, 2000.
MathSciNet.

22
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Spectral factorization of bi-infinite block Toeplitz matrices with applications.
In L. Brugnano and D. Trigiante, editors, Recent Trends in Numerical Analysis, pages 223-248, New York, 2000. Nova Science Publisher Inc.
MathSciNet.

23
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Solution methods for semi-infinite linear systems of block Toeplitz type and their perturbations.
In D. Bini, E. Tyrtyshnikov, and P. Yalamov, editors, Structured Matrices: Recent Developments in Theory and Computations, pages 91-107, New York, 2001. Nova Science Publisher Inc.

24
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Spectral factorization of bi-infinite multi-index block Toeplitz matrices.
Linear Algebra Appl., 343-344:355-380, 2002.
DOI: 10.1016/S0024-3795(01)00441-4. MathSciNet, ISI-WoK, Scopus.

25
G. Rodriguez and D. Theis.
Least squares solution of large Toeplitz linear systems.
In Atti del VI Congresso SIMAI - Società Italiana di Matematica Applicata e Industriale, 2002.

26
C. Di Ruberto, G. Rodriguez, and L. Casta.
Recognition of shapes by morphological attributed relational graphs.
In Atti del VIII Convegno AIIA - Associazione Italiana Intelligenza Artificiale, 2002.

27
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Semi-infinite multi-index perturbed block Toeplitz systems.
Linear Algebra Appl., 366(C):459-482, 2003.
DOI: 10.1016/S0024-3795(02)00503-7. MathSciNet, ISI-WoK, Scopus.

28
C. Brezinski, M. Redivo-Zaglia, G. Rodriguez, and S. Seatzu.
Multi-parameter regularization techniques for ill-conditioned linear systems.
Numer. Math., 94:203-228, 2003.
DOI: 10.1007/s00211-002-0435-8. MathSciNet, ISI-WoK, Scopus.

29
G. Rodriguez, S. Seatzu, and D. Theis.
A new technique for ill-conditioned linear systems.
Numer. Algorithms, 33:433-442, 2003.
DOI: 10.1023/A:1025505214491. MathSciNet, ISI-WoK, Scopus.

30
G. Rodriguez and D. Theis.
An algorithm for estimating the optimal regularization parameter by the L-curve.
Rend. Mat. Appl., 25:69-84, 2005.
MathSciNet, Citations on Scopus.

31
G. Rodriguez, S. Seatzu, and D. Theis.
An algorithm for solving Toeplitz systems by embedding in infinite systems.
In M.A. Kaashoek, C. van der Mee, and S. Seatzu, editors, Recent Advances in Operator Theory and its Applications, volume 160 of Operator Theory: Advances and Applications, pages 383-401, Basel and Boston, 2005. Birkhäuser Verlag.
MathSciNet, ISI-WoK.

32
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Fast computation of two-level circulant preconditioners.
Numer. Algorithms, 41(3):275-295, 2006.
DOI: 10.1007/s11075-005-9011-5. MathSciNet, ISI-WoK, Scopus.

33
C.V.M. van der Mee, G. Rodriguez, and S. Seatzu.
Fast superoptimal preconditioning of multiindex Toeplitz matrices.
Linear Algebra Appl., 418(2-3):576-590, 2006.
DOI: 10.1016/j.laa.2006.02.034. MathSciNet, ISI-WoK, Scopus.

34
G. Rodriguez.
Fast solution of Toeplitz- and Cauchy-like least squares problems.
SIAM J. Matrix Anal. Appl., 28(3):724-748, 2006.
DOI: 10.1137/050629148. MathSciNet, ISI-WoK, Scopus.

35
P.C. Hansen, T.K. Jensen, and G. Rodriguez.
An adaptive pruning algorithm for the discrete L-curve criterion.
J. Comput. Appl. Math., 198(2):483-492, 2007.
DOI: 10.1016/j.cam.2005.09.026. JCR Q2, SJR Q2, MathSciNet, ISI-WoK, Scopus.

36
G. Rodriguez.
Algoritmi Numerici.
Pitagora Editrice, Bologna, 2008.
ISBN: 88-371-1714-0.

37
C. Brezinski, G. Rodriguez, and S. Seatzu.
Error estimates for linear systems with applications to regularization.
Numer. Algorithms, 49(1-4):85-104, 2008.
DOI: 10.1007/s11075-008-9163-1. JCR Q3, SJR Q2, MathSciNet, ISI-WoK, Scopus.

38
C. Brezinski, G. Rodriguez, and S. Seatzu.
Error estimates for the regularization of least squares problems.
Numer. Algorithms, 51(1):61-76, 2009.
DOI: 10.1007/s11075-008-9243-2. JCR Q3, SJR Q3, MathSciNet, ISI-WoK, Scopus.

39
L. Reichel, G. Rodriguez, and S. Seatzu.
Error estimates for large-scale ill-posed problems.
Numer. Algorithms, 51(3):341-361, 2009.
DOI: 10.1007/s11075-008-9244-1. JCR Q3, SJR Q3, MathSciNet, ISI-WoK, Scopus.

40
G. Rodriguez and S. Seatzu.
Introduzione alla Matematica Applicata e Computazionale.
Pitagora Editrice, Bologna, 2010.
ISBN: 88-371-1817-1.

41
M. Lucia, F. Maggio, and G. Rodriguez.
Numerical solution of the Helmholtz equation in an infinite strip by Wiener-Hopf factorization.
Numer. Methods Partial Differential Equations, 26(6):1247-1274, 2010.
DOI: 10.1002/num.20484. JCR Q1, SJR Q2, MathSciNet, ISI-WoK, Scopus.

42
A. Aricò and G. Rodriguez.
A fast solver for linear systems with displacement structure.
Numer. Algorithms, 55(4):529-556, 2010.
DOI: 10.1007/s11075-010-9421-x. JCR Q2, SJR Q2, MathSciNet, ISI-WoK, Scopus.

43
A. Aricò, G. Rodriguez, and S. Seatzu.
Numerical solution of the nonlinear Schrödinger equation, starting from the scattering data.
Calcolo, 48(1):75-88, 2011.
DOI: 10.1007/s10092-010-0029-2. JCR Q1, SJR Q3, MathSciNet, ISI-WoK, Scopus.

44
F. Lenti, M. Migliaccio, F. Nunziata, and G. Rodriguez.
Two-dimensional TSVD resolution enhancement for EO applications.
Atti della Fondazione Giorgio Ronchi (ISSN 0015-606X), LXVII(1):81-92, 2012.

45
M. Redivo-Zaglia and G. Rodriguez.
smt: a Matlab toolbox for structured matrices.
Numer. Algorithms, 59(4):639-659, 2012.
DOI: 10.1007/s11075-011-9527-9. JCR Q2, SJR Q2, MathSciNet, ISI-WoK, Scopus.

46
F. Lenti, M. Migliaccio, F. Nunziata, and G. Rodriguez.
A two-dimensional TSVD resolution enhancement for EO ocean applications.
In Proceedings of the ESA, SOLAS & EGU Joint Conference Earth Observation for Ocean-Atmosphere Interactions Science, 29 November-2 December 2011, Frascati, Italy, volume SP-703, page 23 pages, Frascati (Roma), 2012. ESA-ESRIN.
ISBN: 978-92-9092-267-4, Scopus.

47
F. Lenti, F. Nunziata, M. Migliaccio, and G. Rodriguez.
2D TSVD to enhance the resolution of radiometer data.
In Proceedings of the IEEE International Geoscience and Remote Sensing Symposium (IGARSS 2012): Remote sensing for a dynamic earth, 22-27 July 2012, Munich, Germany, pages 6091-6094. IEEE Computer Society, 2012.
ISBN: 978-1-4673-1159-5, ISI-WoK, Scopus.

48
Z. Z. Bai, M. Gander, M. Gutknecht, G. Meurant, M. Redivo-Zaglia, and G. Rodriguez.
International Conference on Scientific Computing, S. Margherita di Pula, Sardina, Italy, October 10-14, 2011, Part I Preface.
Numer. Algorithms, 60(2):189-191, 2012.
DOI: 10.1007/s11075-012-9559-9. JCR Q2, SJR Q2, MathSciNet, ISI-WoK, Scopus.

49
L. Reichel and G. Rodriguez.
Old and new parameter choice rules for discrete ill-posed problems.
Numer. Algorithms, 63(1):65-87, 2013.
DOI: 10.1007/s11075-012-9612-8. JCR Q2, SJR Q2, MathSciNet, ISI-WoK, Scopus.

50
C. Fenu, D. Martin, L. Reichel, and G. Rodriguez.
Network analysis via partial spectral factorization and Gauss quadrature.
SIAM J. Sci. Comput., 35(4):A2046-A2068, 2013.
DOI: 10.1137/130911123. JCR Q1, SJR Q1, MathSciNet, ISI-WoK, Scopus.

51
C. Fenu, D. Martin, L. Reichel, and G. Rodriguez.
Block Gauss and anti-Gauss quadrature with application to networks.
SIAM J. Matrix Anal. Appl., 34(4):1655-1684, 2013.
DOI: 10.1137/120886261. JCR Q1, SJR Q1, MathSciNet, ISI-WoK, Scopus.

52
F. Lenti, M. Migliaccio, F. Nunziata, and G. Rodriguez.
Two-dimensional TSVD to enhance the spatial resolution of radiometer data.
IEEE Trans. Geosci. Remote Sensing, 52(5):2450-2458, 2014.
DOI: 10.1109/TGRS.2013.2261303. JCR Q1, SJR Q1, ISI-WoK, Scopus.

53
M. Vanzi, C. Mannu, R. Dessì, G. Rodriguez, and G. Tanda.
Photometric stereo for 3D mapping of carvings and relieves: case studies on prehistorical art in Sardinia.
In XVII Seminário Internacional de Arte Rupestre de Mação, volume Visual Projections N. 3, Mação, Portugal, 2014. Ângulo Repositório Didáctico (ISSN 1645-8214).
Available online.

54
J. Baglama, C. Fenu, L. Reichel, and G. Rodriguez.
Analysis of directed networks via partial singular value decomposition and Gauss quadrature.
Linear Algebra Appl., 456:93-121, 2014.
DOI: 10.1016/j.laa.2014.05.018. JCR Q2, SJR Q2, MathSciNet, ISI-WoK, Scopus.

55
G. P. Deidda, C. Fenu, and G. Rodriguez.
Regularized solution of a nonlinear problem in electromagnetic sounding.
Inverse Problems, 30:125014 (27 pages), 2014.
DOI: 10.1088/0266-5611/30/12/125014. JCR Q1, SJR Q1, MathSciNet, ISI-WoK, Scopus.

56
M. E. Hochstenbach, L. Reichel, and G. Rodriguez.
Regularization parameter determination for discrete ill-posed problems.
J. Comput. Appl. Math., 273:132-149, 2015.
DOI: 10.1016/j.cam.2014.06.004. JCR Q1, SJR Q2, MathSciNet, ISI-WoK, Scopus.

57
M. Bellalij, L. Reichel, G. Rodriguez, and H. Sadok.
Bounding matrix functionals via partial global block Lanczos decomposition.
Appl. Numer. Math., 94:127-139, 2015.
DOI: 10.1016/j.apnum.2015.02.004. JCR Q1, SJR Q1, MathSciNet, ISI-WoK, Scopus.

58
R. Baccoli, C. Mastino, and G. Rodriguez.
Energy and exergy analysis of a geothermal heat pump air conditioning system.
Appl. Therm. Eng., 86:333-347, 2015.
DOI: 10.1016/j.applthermaleng.2015.03.046. JCR Q1, SJR Q1, ISI-WoK, Scopus.

59
P. Díaz De Alba and G. Rodriguez.
Regularized solution of a nonlinear problem in applied Geophysics.
In J.M. Díaz Moreno, J.C. Díaz Moreno, C. García Vázquez, J. Medina Moreno, F. Ortegón Gallego, M.V. Pérez Martínez, C. Redondo Neble, and J.R. Rodríguez Galván, editors, Proceedings of the XXIV Congress on Differential Equations and Applications / XIV Congress on Applied Mathematics - Cádiz, June 8-12, 2015, pages 821-826, Cadiz, Spain, 2015. Editorial UCA.
ISBN: 978-84-9828-527-7. Available online.

60
R. Dessì, C. Mannu, G. Rodriguez, G. Tanda, and M. Vanzi.
Recent improvements in photometric stereo for rock art 3D imaging.
Digital Applications in Archaeology and Cultural Heritage (DAACH), 2:132-139, 2015.
DOI: 10.1016/j.daach.2015.05.002. SJR Q2, Scopus.

61
C. Mannu, G. Rodriguez, G. Tanda, and M. Vanzi.
Nuovi sviluppi nelle tecniche di stereofotometria 3D di incisioni e rilievi. applicazioni nella tomba XV di Sos Furrighesos, Sardegna.
In F. Troletti, editor, Prospects for the Prehistoric Art Research, 50 Years Since the Founding of Centro Camuno. Proceedings of the XXVI Valcamonica Symposium, September 9-12, 2015, pages 285-288, Capo di Ponte, Italy, 2015. Centro Camuno di Studi Preistorici.
ISBN: 978-1-4673-1159-5. Available online.

62
S. Gazzola, E. Onunwor, L. Reichel, and G. Rodriguez.
On the Lanczos and Golub-Kahan reduction methods applied to discrete ill-posed problems.
Numer. Linear Algebra Appl., 23:187-204, 2016.
DOI: 10.1002/nla.2020. MathSciNet, ISI-WoK, Scopus.

63
L. Reichel, G. Rodriguez, and T. Tang.
New block quadrature rules for the approximation of matrix functions.
Linear Algebra Appl., 502:299-326, 2016.
DOI: 10.1016/j.laa.2015.07.007. MathSciNet, ISI-WoK, Scopus.

64
C. Fenu, L. Reichel, and G. Rodriguez.
GCV for Tikhonov regularization via global Golub-Kahan decomposition.
Numer. Linear Algebra Appl., 23:467-484, 2016.
DOI: 10.1002/nla.2034. MathSciNet, ISI-WoK, Scopus.

65
P. Díaz De Alba and G. Rodriguez.
Regularized inversion of multi-frequency EM data in geophysical applications.
In F. Ortegón Gallego, M.V. Redondo Neble, and J.R. Rodríguez Galván, editors, Trends in Differential Equations and Applications, volume 8 of SEMA SIMAI Springer Series, pages 357-369. Springer, Switzerland, 2016.
DOI 10.1007/978-3-319-32013-7. MathSciNet, Scopus.

66
M.S. Pranic L. Reichel, G. Rodriguez, Z. Wang, and X. Yu.
A rational Arnoldi process with applications.
Numer. Linear Algebra Appl., 23:1007-1022, 2016.
DOI 10.1002/nla.2065. MathSciNet, ISI-WoK, Scopus.

67
C. Mannu, G. Rodriguez, and M. Vanzi.
Rilievo 3D non a contatto: tecniche speciali per l'arte rupestre.
In G. Tanda, editor, Nuove Tecniche di Documentazione e di Analisi per una Ricostruzione delle Società dalla Fine del V al III Millennio a.C., Volume II, chapter II, pages 37-52. Edizioni Condaghes, Cagliari, Italy, 2016.
ISBN: 978-88-7356-231-3.

68
G.P. Deidda, P. Díaz De Alba, and G. Rodriguez.
Identifying the magnetic permeability in multi-frequency EM data inversion.
Electron. Trans. Numer. Anal., 47:1-17, 2017.

69
C. Fenu, L. Reichel, G. Rodriguez, and H. Sadok.
GCV for Tikhonov regularization by partial SVD.
BIT, 57:1019-1039, 2017.
DOI 10.1007/s10543-017-0662-0. Scopus, Read it for free.

70
G. Dragonetti, A. Comegna, A. Ajeel, G.P. Deidda, N. Lamaddalena, G. Rodriguez, G. Vignoli, and A. Coppola.
Calibrating electromagnetic induction conductivities by time-domain reflectometry measurements.
Hydrol. Earth. Syst. Sc., 2017.
DOI 10.5194/hess-2017-288. Under review. Available online.

71
G.P. Deidda, A. Coppola, G. Dragonetti, A. Comegna, G. Rodriguez, and G. Vignoli.
Transect-scale imaging of root zone electrical conductivity by inversion of multiple-height EMI measurements under different salinity conditions.
Submitted, 2017.

72
J. Boaga, M. Ghinassi, A. D'Alpaos, G.P. Deidda, G. Rodriguez, and G. Cassiani.
Geophysical investigations unravel the vestiges of ancient meandering channels and their dynamics in tidal landscapes.
Submitted, 2017.

73
Y. Park, L. Reichel, G. Rodriguez, and X. Yu.
Parameter determination for Tikhonov regularization problems in general form.
Submitted, 2017.

74
A. Concas, C. Fenu, and G. Rodriguez.
PQser: a Matlab package for spectral seriation.
arXiv:1711.05677 [cs.MS], 2017.



Giuseppe Rodriguez
rodriguez@unica.it